# SDR CALA2017020300237

- Difficulty date: February 2, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 72,033 hours, 8,129 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FOUND CREW REST AREA EMERGENCY POWER PACK LIGHT INOPERATIVE.  REPLACED THE LAMP OF THE LIGHT AND PERFORMED OPERATIONAL TEST OF EMERGENCY LT FOUND "SATIS" PER AMM 33-51-00-715-004 REV 182.
